| Model Number |
0285 |
| Medical Device Problem Codes |
Failure to Capture (1081); Unexpected Therapeutic Results (1631); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) lead delivered anti-tachycardia pacing (atp).Technical services (ts) was consulted and explain the atp didn't appear to have captured when delivered and the threshold had risen.The rv lead remains implanted.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.